Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Velcade, Dexamethasone and Revlimid?

I have Multiple Myeloma since 2007. My current advice is to add Velcade to my already dexamethasone and Revlimid. The later I was on from July 2007 for 20 months and then nothing until my numbers went up from an average of 800-1000 to 1600. I am concerned to add this medication because of the many side effects. I am 72 years old and feel good except for my degeneration of my lower back which keeps me from walking without a walker at this time. Thank You
Wed, 25 Sep 2019
Report Abuse
General & Family Physician 's  Response
Hi,

Velcade, when taken along with Dexamethasone and Revlimid, is generally not known to cause any new side effect.

The concentration of Velcade may be decreased a little by Dexamethasone due to their interaction and do not cause adverse effect due to this interaction.

If a similar patient comes to my clinic, I would recommend taking the prescribed Velcade as advised by the treating doctor.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Divya Teja Pasupuleti, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Terminal patient with cancer Is on May drugs one being Dexamethasone for inflammation. His right leg especially at the calf and foot is very...